# SDR SWIA201743015

- Difficulty date: January 9, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 30,997 hours, 28,317 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE CENTER SECTION HAS A DEEP CHAFE AREA.   REMOVED AND REPLACED THE FLAP VANE, IAW SRM.
